Convergence of a finite element method for non-parametric mean curvature flow

Summary. Convergence for the spatial discretization by linear finite elements of the non-parametric mean curvature flow is proved under natural regularity assumptions on the continuous solution. Asymptotic convergence is also obtained for the time derivative which is proportional to mean curvature. ... Ausführliche Beschreibung

1. Person: Deckelnick, Klaus
Weitere Personen: Dziuk, Gerhard
Quelle: in Numerische Mathematik Vol. 72 (1995), p. 197-222
Weitere Artikel
Format: Online-Artikel
Genre: Mathematics Subject Classification (1991):65N30
Sprache: English
Veröffentlicht: 1995
Beschreibung: Online-Ressource
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1995 Springer-Verlag Berlin Heidelberg

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions